Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Lamictal And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Medicines & loose stools

I am taking Wellbutrin xl 150mg Daily, Atripla nightly, lamictal 200mg nightly, lipitor 20 mg nightly, klonopin 1mg nightly. I have been positive since 02/06. I have nondectable viral load, Tcells 375-400. I am under a bit of stress, BUT could the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Essentially all of your medications can cause/aggravate loose stools in some patients (the tenofovir in the Atripla most likely of the HIV medications) and that includes the Lamictal, Lipitor, Wellbutrin, and Klonopin! It can be a real challenge to... Read more »

Anti-Seizure Medication and HIV

Thank you for being there for me. I was diagnosed with HIV a year ago and my numbers have been... Read more »

Anti-seizure medication and HIV

Thank you for being there for me. I was diagnosed with HIV a year ago and my numbers have been... Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments AIMS for PN What Is Peripheral Neuropathy? Many people living with HIV (HIV+)... Read more »
TheBodyPRO.com

HIV JournalView

Table of Contents An Alternative for Peripheral Neuropathy Stable Viral Load but Evolving Drug Resistance Niacin Revisited HIV on Campus References An Alternative for Peripheral Neuropathy Hart AM, Wilson ADH, Montovani C, et al.... Read more »
TheBody.com

Transcript of The Body's Live Chat on HIV Treatment Side Effects With Dr. Joel Gallant

Following is the transcript of The Body's live chat on HIV treatment side effects, which took place on Oct. 17, 2007, at 4 p.m. Eastern Time. The chat was sponsored by Gilead Sciences, Inc., moderated by The Body's editorial staff and hosted by Dr.... Read more »
TheBody.com

Hot Topics at The Body's "Ask the Experts" Forums, July 6, 2009

Hot Topics at The Body's "Ask the Experts" Forums, July 6, 2009 July 6, 2009 Visit the Forums "Hot Topics" Library Change/Update Subscription HIV & Body Shape Changes HIV Treatment Side Effects &... Read more »
Connect With Others

So frustrated-please help

Posted by AtWitsEnd, 7 Replies
My partner and I have been together for over 12 years. I knew he was HIV pos going into it-I didn't care. I love him. Lately, its becoming hard to do so. I'm HIV negative, btw.

For years I begged him to see a doctor, he never did. That is, until he... Read more »

Concerned about sweating at night

Posted by moojkabooj, 3 Replies
Hi all-I have a somewhat paranoid question and this may be a long post. I am a 24 year old female, I have anemia and hypoglycemia. I'm also bipolar so I take zoloft and lamictal which are pretty strong meds. Anyway, last october I engaged in sex... Read more »

Neuropathy

Posted by Anonymous, 1 Reply
I have had neuropathy in my feet for 4 years now in varying degrees of pain, sometimes light, sometimes crippling. I had some decent results using acetyl-L-carnetine, which seemed to have helped the pain some, but now it has come back in full force.... Read more »